CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Explicit high-order non-canonical symplectic particle-in-cell algorithms for Vlasov-Maxwell systems 期刊论文
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 11, 页码: 8
Authors:  Xiao, Jianyuan;  Qin, Hong;  Liu, Jian;  He, Yang;  Zhang, Ruili;  Sun, Yajuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Numerical Simulation of Antennae by Discrete Exterior Calculus 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 6, 页码: 1067-1070
Authors:  Xie Zheng;  Ye Zheng;  Ma Yu-Jie
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
discrete exterior calculus  discrete variation  Maxwell equations  lattice gauge theory  antennae  
Formal Integrability Criteria for Nonlinear Partial Difference Equations 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2009, 卷号: 108, 期号: 2, 页码: 279-297
Authors:  Xie, Zheng;  Li, Hongbo
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear difference equations  Spencer cohomology  Formal differential geometry  Discrete differential geometry  
On weighted-norm estimates for nonstationary incompressible Navier-Stokes flows in a 3D exterior domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2355-2386
Authors:  He, Cheng;  Miyakawa, Tetsuro
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes equations  Exterior problem  Weighted estimates  Total net force  
On geometric approach to Lie symmetries of differential-difference equations 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 37, 页码: 5878-5882
Authors:  Li, Hong-Jing;  Wang, Deng-Shan;  Wang, Shi-Kun;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrete exterior differential calculus  Lie symmetries  differential-difference equations  
Exterior difference system on hypercubic lattice 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2007, 卷号: 99, 期号: 1, 页码: 97-116
Authors:  Xie, Zheng;  Li, Hongbo
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
exterior difference system  discrete Frobenius theorem  discrete Cartan-Kahler theorem  discrete retraction theorem  noncommutative calculus  
Invariant form and integral invariants on Kahler manifold 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 2, 页码: 269-278
Authors:  Zhang, RY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kahler manifold  symplectic manifold  invariant form  integral invariant  vector field  form field  Lie derivative  exterior differential  
Schwarz alternating method based on natural boundary reduction for time-dependent problems on unbounded domains 期刊论文
COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, 2004, 卷号: 20, 期号: 5, 页码: 363-378
Authors:  Du, QK;  Yu, DH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
time-dependent problem  parabolic partial differential equations  natural boundary reduction  domain decomposition  two-dimensional exterior problem  Schwarz alternating method  
Dynamics in Newtonian Riemannian space-time (IV) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 448-459
Authors:  Zhang, RY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Riemannian manifold  tangent bundle  cotangent bundle  fiber bundle  fiber  vector field  form field  exterior differential  absolute differential  Lie derivative  functional  variation  
Dynamics in Newtonian-Riemannian space-time (III) 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2001, 卷号: 22, 期号: 4, 页码: 436-447
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemannian manifold  fiber bundle  exterior differential  absolute differential  Lie derivative  invariant form  integral invariant  comoving time derivative